Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 178390, 17 pages
http://dx.doi.org/10.1155/2012/178390
Research Article

Lightlike Hypersurfaces of a Semi-Riemannian Product Manifold and Quarter-Symmetric Nonmetric Connections

1Department of Mathematics, Faculty of Arts and Sciences, İnönü University, 44280 Malatya, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Hitit University, 19030 Çorum, Turkey

Received 28 March 2012; Revised 2 July 2012; Accepted 16 July 2012

Academic Editor: Jianya Liu

Copyright © 2012 Erol Kılıç and Oğuzhan Bahadır. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erol Kılıç and Oğuzhan Bahadır, “Lightlike Hypersurfaces of a Semi-Riemannian Product Manifold and Quarter-Symmetric Nonmetric Connections,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 178390, 17 pages, 2012. https://doi.org/10.1155/2012/178390.